Resultados globales: 17 registros encontrados en 0.03 segundos.
Artículos, Encontrados 15 registros
Documentos de investigación, Encontrados 2 registros
Artículos Encontrados 15 registros  1 - 10siguiente  ir al registro:
1.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
2.
21 p, 371.1 KB Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We show that for periodic non-autonomous discrete dynamical systems, even when a common fixed point for each of the autonomous associated dynamical systems is repeller, this fixed point can became a local attractor for the whole system, giving rise to a Parrondo's dynamic type paradox.
2018 - 10.3934/dcds.2018038
Discrete and continuous dynamical systems. Series A, Vol. 38, issue 2 (Feb. 2018) , p. 889-904  
3.
18 p, 3.7 MB A Sizer model for cell differentiation in Arabidopsis thaliana root growth / Pavelescu, Irina (Centre de Recerca en Agrigenòmica) ; Vilarrasa Blasi, Josep (Centre de Recerca en Agrigenòmica) ; Planas Riverola, Ainoa (Centre de Recerca en Agrigenòmica) ; González‐García, Mary‐Paz (Centre de Recerca en Agrigenòmica) ; Caño Delgado, Ana I. (Centre de Recerca en Agrigenòmica) ; Ibañes, Marta (Universitat de Barcelona. Institut de Recerca en Sistemes Complexos)
Plant roots grow due to cell division in the meristem and subsequent cell elongation and differentiation, a tightly coordinated process that ensures growth and adaptation to the changing environment. [...]
2018 - 10.15252/msb.20177687
Molecular systems biology, Vol. 14, issue 1 (Jan. 2018) , e7687  
4.
6 p, 3.6 MB Scoring coordination patterns in basketball international championships of national teams / Prieto Bermejo, Jaime (Universidad Complutense de Madrid) ; García Rubio, Javier (Universidad Autonoma de Chile. Facultad de Educación) ; Ibáñez Godoy, Sergio José (Universidad de Extremadura. Facultad de Ciencias del Deporte)
The performance of two basketball teams can be analysed by exploring their different scoring dynamics on the basis of the two time series representing the scoring process of each team throughout the game. [...]
El rendimiento de dos equipos de baloncesto se puede analizar mediante la exploración de sus diferentes dinámicas de anotación sobre la base de las dos series temporales que representan el proceso anotador de cada equipo durante todo el partido. [...]

2017
Revista de psicología del deporte, Vol. 26, Suplemento 1 (2017) , p. 27-32 (Congreso Ibérico de Baloncesto)  
5.
46 p, 1.1 MB Canards Existence in Memristor’s Circuits / Ginoux, Jean-Marc (Université de Toulon(France). Laboratoire LSIS) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The aim of this work is to propose an alternative method for determining the condition of existence of “canard solutions” for three and four-dimensional singularly perturbed systems with only one fast variable in the folded saddle case. [...]
2016 - 10.1007/s12346-015-0160-1
Qualitative Theory of Dynamical Systems, 2016  
6.
38 p, 1.1 MB Canards existence in FitzHugh-Nagumo and Hodgkin-Huxley neuronal models / Ginoux, Jean-Marc (Université de Toulon(France). Laboratoire LSIS) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In a previous paper we have proposed a new method for proving the existence of "canard solutions" for three and four-dimensional singularly perturbed systems with only one fast variable. The aim of this work is to extend this method to the case of four-dimensional singularly perturbed systems with two slow and two fast variables. [...]
2015
Mathematical Problems in Engineering, Vol. 2015 Núm. 342010 (2015) , p. 17pp.  
7.
19 p, 457.7 KB On the periodic solutions of perturbed 4D non-resonant systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
We provide sufficient conditions for the existence of periodic solutions of a 4D non-resonant system perturbed by smooth or non-smooth functions. We apply these results to study the small amplitude periodic solutions of the non-linear planar double pendulum perturbed by smooth or non-smooth function.
2015 - 10.1007/s40863-015-0017-1
Sao Paulo Journal of Mathematics, Vol. 9 (2015) , p. 229-250  
8.
12 p, 370.0 KB Piecewise bounded quadratic systems in the plane / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; da Silva, Clayton Eduardo Lente (UNESP(Brazil). Deparatamento de Matemática) ; da Silva, Paulo Ricardo (UNESP(Brazil). Deparatamento de Matemática)
In this paper we study the sliding mode of piecewise bounded quadratic systems in the plane given by a non-smooth vector field Z = (X, Y ). Analyzing the singular, crossing and sliding sets, we get the conditions which ensure that any solution, including the sliding one, is bounded.
2014 - 10.1007/s12591-014-0205-y
Differential Equations and Dynamical Systems, 2014  
9.
25 p, 932.3 KB Singular perturbations in the quadratic family with multiple poles / Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Marotta, Sebastian M. (University of the Pacific(Stockon). Department of Mathematics) ; Russell, Elizabeth D. (United States Military Academy West Point. Department of Mathematical Sciences)
We consider the quadratic family of complex maps given by qc(z) = z2 + c where c is the center of a hyperbolic component in the Mandelbrot set. Then, we introduce a singular perturbation on the corresponding bounded superattracting cycle by adding one pole to each point in the cycle. [...]
2013 - 10.1080/10236198.2011.630668
Journal of Difference Equations and Applications, Vol. 19 (2013) , p. 124-145  
10.
21 p, 917.4 KB Canards from Chua's circuit / Ginoux, Jean-Marc (Université du Sud(France). Laboratoire Protee) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Chua, Leon O. (University of California. DEECS Department)
At first, the aim of this work is to extend Benoît’s theorem for the generic existence of “canards” solutions in singularly perturbed dynamical systems of dimension three with one fast variable to those of dimension four. [...]
2013 - 10.1142/S0218127413300103
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 4 (2013) , p. 1330010  

Artículos : Encontrados 15 registros   1 - 10siguiente  ir al registro:
Documentos de investigación Encontrados 2 registros  
1.
112 p, 4.9 MB Connectivity of Julia sets of transcendental meromorphic functions / Taixés i Ventosa, Jordi ; Fagella Rabionet, Núria, dir. (Universitat de Barcelona. Grup de Sistemes Dinàmics) ; Jarque i Ribera, Xavier, dir. (Universitat de Barcelona)
Newton's method associated to a complex holomorphic function f is defined by the dynamical system Nf(z) = z – f(z) / f'(z). As a root-finding algorithm, a natural question is to understand the dynamics of Nf about its fixed points, as they correspond to the roots of the function f. [...]
[Barcelona] : Universitat de Barcelona 2011  
2.
192 p, 1.8 MB Dynamical Classification of some Birational Maps of C2 / Zafar, Sundus (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cima, Anna, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
[Barcelona] : Universitat Autònoma de Barcelona, 2015  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.